# SDR REXA2015122301219

- Difficulty date: December 23, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N921XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15172
- Aircraft time: 18,731 hours, 11,980 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON UPPER FLANGE AT FS 280 TRANS BEAM U UNDER THE CORROSION CAP OTBD OF LBL 9.  R & R FS 280.00 LT TRANSVERSE BEAM PN CC670-34094-1S IAW SRM 51-42-06-001-001-A01, 51-40-11-001-001-A01, 51-42-21-001- 001-A01 & EO R53117.
